# SDR CA060208004

- Difficulty date: February 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 70282721801
- Part serial: 05111002
- Condition: Faulty
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SPOILER FAULT CAUTION AT 33000. THE AIRCRAFT DID YAW AS A SPOILER PANEL EXTENDED AND RETRACTED. QRH PROCEDURES CARRIED OUT. SPOILERS CONFIRMED RETRACTED VISUALLY FROM CABIN. IB MULTIFUNCTION SPOILERS INDICATED A FAULT ON MFD FLIGHT CONTROL  PAGE FLT CTRL NO DISPATCH AFTER LANDING. ACTION: FLIGHT CONTROL MODULE REPLACED IAW AMM 27-03-02 (TC NR 20060208004)
